Rankings of graphs

Bodlaender, HL and Deogun, JS and Jansen, K. and Kloks, T. and Kratsch, D. and Müller, H. and Tuza, Zsolt (1998) Rankings of graphs. SIAM JOURNAL ON DISCRETE MATHEMATICS, 11 (1). pp. 168-181.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:53
Last Modified: 11 Dec 2012 14:53
URI: https://eprints.sztaki.hu/id/eprint/1635

Update Item Update Item